Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 3, Issue 1, 1967
Metadata
 

On a method of acceleration of convergence
Sin Hitotumatu
pp. 1–10
Abstract | Full-Text PDF (732 KB) | Metadata

Some results in the effective descriptive set theory
Hisao Tanaka
pp. 11–52
Abstract | Full-Text PDF (3365 KB) | Metadata

On some fields of meromorphic functions on fibers
Takashi Okano
pp. 53–67
Abstract | Full-Text PDF (1550 KB) | Metadata

Cartan-Kuranishl's prolongation of differential systemscombined with that of Lagrange and Jacobi
Michihiko Matsuda
pp. 69–84
Abstract | Full-Text PDF (1491 KB) | Metadata

Control problems of contingent equation
Norio Kikuchi
pp. 85–99
Abstract | Full-Text PDF (1185 KB) | Metadata

On the spectra of Integral operators connected with Boltzmann and Schrodinger operators
Jun Uchiyama
pp. 101–127
Abstract | Full-Text PDF (2151 KB) | Metadata

Un theoreme d'existence pour une equation aux derivees partielles parapolique non lineaire, II
Masuo Hukuhara
pp. 129–137
Abstract | Full-Text PDF (597 KB) | Metadata

Quelques remarques sur le memoire de P. Painleve: sur les equations differentielles dont l'integrale generale est uniforme
Masuo Hukuhara
pp. 139–150
Abstract | Full-Text PDF (915 KB) | Metadata